# SDR CHQA200800059

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 8,868 hours, 7,159 cycles
- Engine: Allsn AE3007A
- Engine time: 19,700 hours, 14,986 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CVG TO STL - ON APPROACH TO STL, THE CREW RECEIVED A SPOILER FAIL MESSAGE.  THE CREW EXECUTED A GO AROUND AND FOLLOWED THE APPROPRIATE QRH CHECKLISTS AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE AIRCRAFT POWER AND OPERATED THE SPOILER SYSTEM WITHOUT DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
